general

64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In Katsina

The affected students were rushed to Ahmadi Rimi General Hospital and Turai Yar’Adua Maternal and Child Hospital in Katsina after they developed symptoms including vomiting, abdominal discomfort and dizziness. The post 64 Students Hospitalised After Reacting…

Reported by Channels TV
Read the complete report at Channels TV ↗
Verification notice

IntelMap indexes open-source reporting. This page identifies what a source reported; it does not independently confirm the claim.

INCIDENT FUSION

2 reports · 2 sources

Channels TV64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In KatsinaChannels TV64 Students Hospitalised After Reacting To Bilharzia Treatment Drugs In Katsina
INCIDENT EVOLUTION

7 recorded states

Signal first indexedP1 · 68% quality · 1 source

Corroboration 1→2 sources · quality 68→72P1 · 72% quality · 2 sources

Quality 72→76P1 · 76% quality · 2 sources

Quality 76→80P1 · 80% quality · 2 sources

Quality 80→84P1 · 84% quality · 2 sources

Quality 84→88P1 · 88% quality · 2 sources

Quality 88→92P1 · 92% quality · 2 sources

Explore this day in the archive →
QUALITY CONTROL

Report this signal

Reports are anonymous and retained privately for editorial review.